Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itching in palms and bottom of the feet, burning in stomach, vomiting and diarrhea. Could it be due to food allergy?

I just had my second episode yesterday. My palms begin to itch and then it moves to the bottom of my feet , my stomache feels like it is on fire and about 20 minutes after the itching the vomiting and diarrhea begins. It is terrible and last about 4 to 5 hours. I thought it was maybe a food allergy , but what I ate for lunch yesterday, was leftovers from the night before. The first time I got sick, I ate pineapple. I had never had a problem with this food before. Can you help?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
food allergies
may be any
get blood serun test for specific aniodies for vaious food you eat
you will get results as it is not possible to dtect yourself
get blood serum or prick tests as hey are best
accordingly pln your diets for preveting recurences further
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor